# SDR VTZA97678

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6185 - IAD-RDU - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO GPWS FAILED WARNING ILLUMINATED ON EHSI.  MAINTENANCE INSPECTED AND OPENED DMI 07346, MEL 34-2.  MAINTENANCE CLOSED DMI 07346 ON 12-07-97 AND COULD NOT DUPLICATE PROBLEM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
